Having problems after finishing chemotherapy

Hi,

I have recently finished chemotherapy, 4 monthly carboplatin immediately followed by weekly paclitaxel for 18 weeks. Over the last few days I have experienced low abdominal cramping and pressure feeling like I need to go to the toilet even if I have just been. Has anyone had similar symptoms after treatment?

Any comments or suggestions please?

Helen x

  • Hi Annette,

    I'm sorry to hear that you have limited medication choices due to liver cirrhosis...I do hope you can find something that will help. 

    Yes, I've told my team exactly what I'm taking as I do understand that there can be interactions between medications. 

    My partner has done masses of research since I was diagnosed,  and he's always finding out different information...it's his way of coping, bless him!

    Take care

    Helen Kissing heart 

    Helen 
  • Hi Helen, I'm pleased to learn your partner has it covered.

    It is amazing how much info you gather once diagnosed that you didn't know or care existed! Lol!

    Love Annette x

    Yesterday is History, Tomorrow is a Mystery, Today is a Gift!!!